# SDR CA991208059

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: GPS155XL
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING ON DECK, THE GARMIN GPS DROPPED OFF-LINE AND PERFORMED AN AUTOMATIC RE-BOOT.
